Alert archive / Montana / Flood Watches in 2011
Flood Watch 8, NWS Missoula, MT
NWS Missoula, MT issued this flood watch at Jun 22, 2011, 12:16 PM MDT for 6 counties in Montana. It took effect at Jun 24, 2011, 6:00 AM MDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 12:16 PM MDT (18:16 UTC)
- In effect from
- Jun 24, 2011, 6:00 AM MDT
- Expired
- Jun 25, 2011, 8:44 AM MDT
- In force
- 27 hr
- Issued by
- NWS Missoula, MT
- Flood severity
- None
Counties Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 20 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 6.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457 WGUS65 KMSO 221816 FFAMSO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MISSOULA MT 1216 PM MDT WED JUN 22 2011 MTC029-231830- /O.NEW.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLATHEAD- 1216 PM MDT WED JUN 22 2011 ...FLOOD WATCH IN EFFECT FOR ALL STEMS OF THE FLATHEAD RIVER FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * FLOOD WATCH FOR ALL STEMS OF THE FLATHEAD RIVER IN NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...FLATHEAD. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE RECORD SNOW PACK THROUGHOUT THE FLATHEAD RIVER BASIN. STEADY RISES ON ALL STEMS OF THE FLATHEAD RIVER ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE FLATHEAD MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC081-231830- /O.NEW.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAVALLI- 1216 PM MDT WED JUN 22 2011 ...FLOOD WATCH IN EFFECT FOR THE BITTERROOT RIVER FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * FLOOD WATCH FOR THE BITTERROOT RIVER IN WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...RAVALLI. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT RIVER BASIN. STEADY RISES ON THE BITTERROOT RIVER ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE BITTERROOT RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC063-231830- /O.NEW.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MISSOULA- 1216 PM MDT WED JUN 22 2011 ...FLOOD WATCH IN EFFECT FOR THE BITTERROOT AND CLARK FORK RIVERS FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * FLOOD WATCH FOR THE BITTERROOT AND CLARK FORK RIVERS IN WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...MISSOULA. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT AND CLARK FORK RIVER BASINS. STEADY RISES ON THE BITTERROOT AND CLARK FORK RIVERS ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE BITTERROOT AND CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC039-231830- /O.NEW.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANITE- 1216 PM MDT WED JUN 22 2011 ...FLOOD WATCH IN EFFECT FOR THE CLARK FORK RIVER FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * FLOOD WATCH FOR THE CLARK FORK RIVER IN WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...GRANITE. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC089-231830- /O.NEW.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDERS- 1216 PM MDT WED JUN 22 2011 ...FLOOD WATCH IN EFFECT FOR THE CLARK FORK RIVER FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * FLOOD WATCH FOR THE CLARK FORK RIVER IN NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...SANDERS. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
5 follow-up statements
341 WGUS65 KMSO 231814 FFAMSO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MISSOULA MT 1214 PM MDT THU JUN 23 2011 MTC047-241830- /O.EXA.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE- 1214 PM MDT THU JUN 23 2011 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST MONTANA... INCLUDING THE FOLLOWING COUNTY...LAKE. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT LAKE COUNTY. STEADY RISES ON STREAMS AND RIVERS ARE FORECAST AND FLOODING IS POSSIBLE AS EARLY AS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC029-241830- /O.CON.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLATHEAD- 1214 PM MDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...FLATHEAD. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE RECORD SNOW PACK THROUGHOUT THE FLATHEAD RIVER BASIN. STEADY RISES ON ALL STEMS OF THE FLATHEAD RIVER ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE FLATHEAD MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC081-241830- /O.CON.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAVALLI- 1214 PM MDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...RAVALLI. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT RIVER BASIN. STEADY RISES ON THE BITTERROOT RIVER ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE BITTERROOT RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC063-241830- /O.CON.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MISSOULA- 1214 PM MDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...MISSOULA. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT AND CLARK FORK RIVER BASINS. STEADY RISES ON THE BITTERROOT AND CLARK FORK RIVERS ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE BITTERROOT AND CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC039-241830- /O.CON.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANITE- 1214 PM MDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...GRANITE. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MTC089-241830- /O.CON.KMSO.FA.A.0008.110624T1200Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDERS- 1214 PM MDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...SANDERS. * FROM FRIDAY MORNING THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED AS EARLY AS FRIDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS THIS WEEK AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
332 WGUS65 KMSO 241701 AAA FFAMSO FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE MISSOULA MT 1101 AM MDT FRI JUN 24 2011 MTC029-251900- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLATHEAD- 1101 AM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...FLATHEAD. * UNTIL FURTHER NOTICE. * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE RECORD SNOW PACK THROUGHOUT THE FLATHEAD RIVER BASIN. WATER LEVELS WILL PEAK TODAY INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED INTO THE FLATHEAD MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC081-251900- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAVALLI- 1101 AM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...RAVALLI. * UNTIL FURTHER NOTICE * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT RIVER BASIN. STEADY RISES ON THE BITTERROOT RIVER ARE FORECAST AND WILL PEAK TODAY INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE BITTERROOT RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC063-251900- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MISSOULA- 1101 AM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...MISSOULA. * UNTIL FURTHER NOTICE * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT AND CLARK FORK RIVER BASINS. STEADY RISES ON THE CLARK FORK RIVER IS FORECAST. THE BITTERROOT RIVER NEAR MISSOULA COULD REACH FLOOD STAGE BY LATER TODAY...BUT IS FORECAST TO RECEDE SHORTLY AFTER. * SMALL STREAMS THAT FEED THE BITTERROOT AND CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC039-251900- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRANITE- 1101 AM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...GRANITE. * UNTIL FURTHER NOTICE * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED. WATER LEVELS WILL BE PEAKING TODAY INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC089-251900- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDERS- 1101 AM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...SANDERS. * UNTIL FURTHER NOTICE * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED. RIVER LEVELS WILL BE PEAKING TODAY INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC047-251900- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE- 1101 AM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...LAKE. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT LAKE COUNTY. STEADY RISES ON STREAMS AND RIVERS ARE FORECAST. * SMALL STREAMS AND CREEKS DRAINING FROM THE MISSION MOUNTAINS WILL CONTINUE TO FILL RESERVOIRS WHICH ARE CURRENTLY NEARING CAPACITY. THIS COULD RESULT IN AN INCREASE OF OUTFLOW INTO SMALL STREAMS AND CREEKS THROUGHOUT THE COUNTY. && $$
400 WGUS65 KMSO 250252 FFAMSO FLOOD WATCH NATIONAL WEATHER SERVICE MISSOULA MT 852 PM MDT FRI JUN 24 2011 MTC029-039-250400- /O.CAN.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLATHEAD-GRANITE- 852 PM MDT FRI JUN 24 2011 ...FLOOD WATCHES FOR FLATHEAD AND GRANITE COUNTIES ARE CANCELLED... THE FLOOD WATCHES FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA HAVE BEEN CANCELLED. SMALL STREAMS...CREEKS...AND RIVERS IN THESE LOCATIONS HAVE STABILIZED OVERNIGHT INTO THIS EVENING. AS A RESULT...THE THREAT FOR FLOOD IMPACTS HAS DIMINISHED FROM YESTERDAY. THE WATCHES HAVE BEEN CANCELLED AS A RESULT. NOTE: ALL RIVERS AND SMALLER STREAMS WILL CONTINUE TO BE RUNNING HIGH AND FAST FOR THE NEXT SEVERAL DAYS. $$ MTC081-251500- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAVALLI- 852 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...RAVALLI. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT RIVER BASIN. STEADY RISES ON THE BITTERROOT RIVER ARE FORECAST AND WILL PEAK TODAY INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE BITTERROOT RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC063-251500- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MISSOULA- 852 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...MISSOULA. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT AND CLARK FORK RIVER BASINS. STEADY RISES ON THE CLARK FORK RIVER ARE FORECAST. THE BITTERROOT RIVER NEAR MISSOULA WILL PEAK AND REMAIN SLIGHTLY BELOW FLOOD STAGE THIS EVENING...BUT IS FORECAST TO RECEDE OVERNIGHT AND INTO SATURDAY. * SMALL STREAMS THAT FEED THE BITTERROOT AND CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC089-251500- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDERS- 852 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...SANDERS. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED. RIVER LEVELS WILL BE PEAKING TODAY INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC047-251500- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE- 852 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...LAKE. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT LAKE COUNTY. STEADY RISES ON STREAMS AND RIVERS ARE FORECAST. * SMALL STREAMS AND CREEKS DRAINING FROM THE MISSION MOUNTAINS WILL CONTINUE TO FILL RESERVOIRS WHICH ARE CURRENTLY NEARING CAPACITY. THIS COULD RESULT IN AN INCREASE OF OUTFLOW INTO SMALL STREAMS AND CREEKS THROUGHOUT THE COUNTY. && $$
731 WGUS65 KMSO 250257 CCA FFAMSO FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE MISSOULA MT 856 PM MDT FRI JUN 24 2011 MTC029-039-250400- /O.CAN.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLATHEAD-GRANITE- 856 PM MDT FRI JUN 24 2011 ...FLOOD WATCHES FOR FLATHEAD AND GRANITE COUNTIES ARE CANCELLED... THE FLOOD WATCHES FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA HAVE BEEN CANCELLED. SMALL STREAMS...CREEKS...AND RIVERS IN THESE LOCATIONS HAVE STABILIZED DURING THE DAY TODAY. AS A RESULT...THE THREAT FOR FLOOD IMPACTS HAS DIMINISHED. THE WATCHES HAVE BEEN CANCELLED AS A RESULT. NOTE: ALL RIVERS AND SMALLER STREAMS WILL CONTINUE TO BE RUNNING HIGH AND FAST FOR THE NEXT SEVERAL DAYS. $$ MTC081-251515- /O.COR.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAVALLI- 856 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...RAVALLI. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT RIVER BASIN. STEADY RISES ON THE BITTERROOT RIVER ARE FORECAST AND WILL PEAK THIS EVENING AND INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE BITTERROOT RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC063-251515- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MISSOULA- 856 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING COUNTY...MISSOULA. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE BITTERROOT AND CLARK FORK RIVER BASINS. STEADY RISES ON THE CLARK FORK RIVER ARE FORECAST. THE BITTERROOT RIVER NEAR MISSOULA WILL PEAK AND REMAIN SLIGHTLY BELOW FLOOD STAGE THIS EVENING...BUT IS FORECAST TO RECEDE OVERNIGHT AND INTO SATURDAY. * SMALL STREAMS THAT FEED THE BITTERROOT AND CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC089-251515- /O.COR.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDERS- 856 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...SANDERS. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT THE CLARK FORK RIVER BASIN. STEADY RISES ON THE CLARK FORK ARE FORECAST AND FLOOD STAGES MAY BE REACHED. RIVER LEVELS WILL BE PEAKING THIS EVENING AND INTO EARLY SATURDAY. * SMALL STREAMS THAT FEED THE CLARK FORK RIVER MAY ALSO RISE AND APPROACH FLOOD LEVELS. && $$ MTC047-251515- /O.CON.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE- 856 PM MDT FRI JUN 24 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST MONTANA...INCLUDING THE FOLLOWING COUNTY...LAKE. * THROUGH SUNDAY MORNING * WARM TEMPERATURES THIS WEEK HAVE ENHANCED MELTING OF THE REMAINING MOUNTAIN SNOW PACK THROUGHOUT LAKE COUNTY. STEADY RISES ON STREAMS AND RIVERS ARE FORECAST. * SMALL STREAMS AND CREEKS DRAINING FROM THE MISSION MOUNTAINS WILL CONTINUE TO FILL RESERVOIRS WHICH ARE CURRENTLY NEARING CAPACITY. THIS COULD RESULT IN AN INCREASE OF OUTFLOW INTO SMALL STREAMS AND CREEKS THROUGHOUT THE COUNTY. && $$
605 WGUS65 KMSO 251444 AAA FFAMSO FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE MISSOULA MT 844 AM MDT SAT JUN 25 2011 MTC047-063-081-089-251545- /O.CAN.KMSO.FA.A.0008.000000T0000Z-110626T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE-MISSOULA-RAVALLI-SANDERS- 844 AM MDT SAT JUN 25 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA HAS BEEN CANCELLED. DUE TO LOWERING FREEZING LEVELS AND COOLER TEMPERATURES...THE RIVERS AND STREAMS HAVE BEEN ABLE TO RECEDE...REMOVING THE THREAT FOR WATERS REACHING FLOOD LEVELS. THIS DOWNWARD TREND SHOULD CONTINUE THROUGH SUNDAY. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this flood watch went out at Jun 22, 3:55 AM MDT, 8 hours 21 minutes earlier.
Area forecast discussion, Jun 22, 3:55 AM MDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 355 AM MDT WED JUN 22 2011 .DISCUSSION...THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BEGIN TO SHIFT EASTWARD THROUGH THE DAY TODAY...GRADUALLY USHERING A MORE SOUTHWESTERLY FLOW OVER THE NORTHERN ROCKIES. THIS WILL ALLOW SOME MID AND UPPER LEVEL MOISTURE TO INCREASE OVER THE REGION THROUGH THE AFTERNOON. TEMPERATURES WILL CONTINUE TO WARM UNDER THE INFLUENCE OF THE RIDGE TODAY...PRODUCING SOME OF THE WARMEST TEMPERATURES OF THE YEAR. LATE THIS AFTERNOON AND EVENING...AN APPROACHING DISTURBANCE MAY FIRE OFF A FEW SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHWEST MONTANA AND NORTH CENTRAL IDAHO. INCREASING MOISTURE AND ENERGY THROUGH THE OVERNIGHT HOURS AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL BEGIN TO MOVE THROUGH NORTHWEST MONTANA AND NORTH CENTRAL IDAHO ON THURSDAY MORNING. FORECAST MODELS CONTINUE TO STRUGGLE WITH THE PROGRESSION OF THE COLD FRONT WITH THE NAM MODEL MOVING IT THROUGH THE REGION BY MID DAY THURSDAY...WHILE THE GFS AND EUROPEAN MODELS CONTINUE TO SHOW A SLOWER PROGRESSION OF THE FRONT. CURRENTLY FAVORING THE SLIGHTLY SLOWER PROGRESSION OF THE FRONT REPRESENTED BY THE GFS/EUROPEAN MODELS. THIS WILL RESULT IN ANOTHER WARM DAY THURSDAY...ESPECIALLY ACROSS SOUTHWEST MONTANA. ANOTHER CONCERN WITH THE SLOWER SOLUTION WOULD BE FOR A FEW STRONG TO SEVERE THUNDERSTORMS TO DEVELOP...AGAIN MOSTLY ACROSS SOUTHWEST MONTANA. CONFIDENCE IN THE STRENGTH OF THUNDERSTORMS WILL REMAIN FAIRLY LOW AT THIS TIME HOWEVER DUE TO THE FRONTAL TIMING CONCERNS MENTIONED ABOVE. IN ANY CASE...FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THIS TIME FRAME. IN ADDITION TO PRECIPITATION...WINDS WILL INCREASE FROM THE WEST THROUGH THE DAY THURSDAY AS THE COLD FRONT PASSES. THIS COULD IMPACT BOATERS ON FLATHEAD LAKE WITH INCREASED WAVE ACTIVITY. THE MODELS CONTINUE TO BE IN AGREEMENT THROUGH THE WEEKEND. A LOW PRESSURE SYSTEM OVER BRITISH COLUMBIA WILL SLOWLY PROGRESS EASTWARD THROUGH THE WEEKEND. THIS SYSTEM WILL CAUSE THE NORTHERN ROCKIES TO BE UNDER A WESTERLY TO SOUTHWESTERLY FLOW PATTERN. THE MODELS INDICATE THAT THE SYSTEM WILL HAVE LIMITED MOISTURE TO WORK WITH SO THE BEST CHANCE FOR SHOWERS SHOULD BE ACROSS NORTHWEST MONTANA. TEMPERATURES THROUGH THE WEEKEND APPEAR TO BE NEAR TO SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR. THE MODELS DIVERGE ON THEIR SOLUTIONS FOR NEXT WEEK. THE GFS IS SHOWING A STRONG COLD LOW PRESSURE SYSTEM MOVING INTO THE NORTHERN ROCKIES. WHILE THE ECMWF...PRIMARILY KEEPS THE SYSTEM OVER THE PACIFIC COAST. SO HAVE CONTINUED TO TREND THE MODELS TOWARDS CLIMATOLOGY. && .AVIATION...MID AND HIGH LEVEL CLOUD COVER WILL INCREASE OVER THE NORTHERN ROCKIES TODAY AHEAD OF AN APPROACHING UPPER LEVEL TROUGH. A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE BY LATE AFTERNOON AS THE ATMOSPHERE BEGINS TO DESTABILIZE...MAINLY ACROSS SOUTHWEST MONTANA AND NORTH CENTRAL IDAHO POSSIBLY IMPACTING AIRFIELDS KBTM AND KSMN. && .HYDROLOGY...WARMING TEMPERATURES DURING THE REMAINDER OF THIS WEEK WILL ACCELERATE HIGH ELEVATION SNOWMELT...FOLLOWED BY INCREASES IN RIVER AND STREAM FLOWS ACROSS WESTERN MONTANA DURING THIS WEEKEND. THE CLARK FORK...BITTERROOT...AND FLATHEAD RIVERS WILL BE GIVEN SPECIAL ATTENTION DURING THIS TIME DUE TO THE THREAT OF FLOODING. ALSO...SMALL STREAMS FLOWING OUT OF THE MISSION MOUNTAINS...BITTERROOT MOUNTAINS...AND PINTLER REGION WILL EXPERIENCE SIGNIFICANT RISES AND POSSIBLY FLOODING DURING THIS WEEKEND. SPECIAL ATTENTION WILL BE GIVEN TO SPECIFIC SMALL STREAMS THAT INCLUDE: JOCKO RIVER...WARM SPRINGS NEAR ANACONDA...AND FLINT CREEK DOWNSTREAM OF GEORGETOWN LAKE THROUGH DRUMMOND. && NOTE: FLOOD WATCHES...WARNINGS AND ADVISORIES WILL NOT BE LISTED BELOW. .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && SHORT TERM...PALLISTER LONG TERM....SMITH AVIATION...PALLISTER
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:14 AM MDT | Areal Flood Advisory | MSO | Deer Lodge | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.